Compare allegra and claritin

Common Questions and Answers about Compare allegra and claritin

allegra

Linda, I most CERTAINLY understand what you are going through. Doctors seem to say your ok, but nothing and I mean nothing can compare to that feeling inside of your chest. It is scary and at times can be debilitating. Have you talked with your Doctors about a beta-blocker? They can sometimes help. Rest assured that if they haven't found anything with all the testing you have recieved then you are ok.
The end result is that I eliminated coffee and alcohol (as much as i can) and do the nasal spray with the daily claritin and I feel better than I have felt in a long time. Hope this information is helpful to some, if not all of you.
So in the mean time my doctor prescribed me Allegra for the day and told me to take Atarax at night. So far I haven't noticed any reactions to Atarax or bad symptoms though my eyes seem to dry out a little so I keep eye drops on me. I have noticed that my symptoms of itching and the bug crawling on my skin sensation are improving. I never though about me having an reaction to prolonged exposure of Permethrin. Heh...
I was prescribed xyzal in Aug, but I've been taking it on and off with allegra. I think xyzal and allegra have about the same effect on my hives. I've had chronic hives on and off since 1991. I've had allergy tests done but the tests were inconclusive since I was allergic to almost everything they gave me. I'm afraid to go back for the blood tests because they'll probably just tell me that it was inconclusive too.
Well, it's been a rough week for me... my 1 yr old ds woke me up at 1:30AM on Tues. gasping and coughing horribly. Off to the ER we went with him, where he was given a nebulizer treatment with racemic epinephrine twice and some oral steriods to help him breathe. He was diagnosed with severe Croup (my dh had a cold the week before, so obviously that's where my ds got the virus). It was therefore no real surprise when I too came down with a nasty cold yesterday.
Again, it chronic alergies and he put me on Claritin and flonase which Ihave already used int he past expet for Claratin, I was on Zyrtec and flonase; I got betteragin; symptoms went away but not 100% this time; then justin the lsat fewweeks, they are back and I feel sick in the mornings and night.
i recently began to break out in hives nightly when i evaluated all of my foods i thought i was allergic to fish/shellfish eliminated those and finally realized that I was allergic to the blue dye in my thyroid medication levoxyl i changed meds and my m.d. put me on allegra and i haven't had hives since check the labels on all of your medications and food to see if food dyes are a possible culprit.
I am over 50, and am on a arthritis med, so I can't take Aleve. Allegra, I am not sure about. I am thinking it has something to do with the heart and it's problems and this is a way of sending messages thru your hands. Crazy? Maybe, but I would really like to find a cure, without costing me a zillion dollars on tests.
I then started taking claritin-D and Nasalcrom spray and that seemed to help alleviate my blocked ear/balance issues although I can't go more than a day without taking the meds. As soon as the weather started to change in August (same time I got all of my issues last year), the ear got worse and once the colder weather hit a couple of weeks ago here in NJ, my eye started to puff out and the areas above and below my right eye started to feel kinda funky. Sort of painful, but not excruciating.
I have also taken Claritine when it was prescription and Allegra. They didn't help. So I was hopeless. I have seen people who have sinus but no excessive mucus in back throat. Then I tried to figure out why I had so much mucus accumulated in my back throat. I guess that is caused by several things. One is that mucus secretion is abnormal in my sinus. Secondly large amount mucus secretion in my back throat. The first cause is sinus problem.
It started out by happening occasionally but now it occurs after every shower and has started happening after getting out of the swimming pool. The itching is getting more intense and I'm afraid that it will continue to just get worse and last longer. Water is the only thing so far that triggers this. This is not a topical or dry skin itch, it's like my nerve endings are going wild inside my legs. Nothing seems to relieve the itch, it just has to "run it's course".
I feel like my body's thermostat is broken and I'm constantly overheating. I've been taking Claritin and Benadryl but that doesn't seem to help at all. My doctor also gave me a prescription medicine called Atarax, which only makes me drowsy and doesn't help the itchy feeling. Any suggestions? Btw, I've taken blood tests to see if there is anything wrong but everything came out fine.
Hello, This itching after shaving can be due to contact dermatitis to the material used in shaving or due to infection of the hair follicles.Take Benadryl or Claritin and apply calamine lotion or a mild steroid cream after shaving and if the symptoms persist then you can opt for waxing or laser hair removal.A consultation of a cosmetologist will be the best in that case. Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.
Thanks to Duchess47, Wepst and JDanMan for your comments and suggestions. I will seriously look into all of your suggestions and hope that it's just some seasonal allergy thing. Thanks again.
here i go....so for the last 6 months i have had itchy eyelids...my eye doctor told me it was due to mild allergies and prescribed eye drops which didnt help in the least so i turned to over the counter allergy medicine which hasn't helped either (so i dont think it's allergies) and in the last 3 weeks not only are my eyelids itchy but when i wake up in the morning my upper eye lids are bright red and swelled up so bad that its embarassing!!!!
There are preservatives in wine - maybe that's what I'm allergic/sensitive to. I have allergies (mold, ragweed, cats, etc.) and take 1 Allegra/day when needed - still taking that. It could also be the black kohosh I suppose or God only knows what else. BUT - I know that since I stopped drinking the red wine and stopped the vitamins, I'VE BEEN ABLE TO SLEEP THE WHOLE NIGHT THROUGH!!!!! That seems to be a miracle to me. I used to wake myself up from scratching. I am still going to the dr.
I do have allergies to dust, dust mites, mold (which is bad), trees, weeds, pollens, histamine, saline, glycerine, cat/dog dander....I have been taking Allegra for years and that would keep me under control....I am seeing the Allergist next week as I have been diagnosed with Allergic Rhinitis. I am using Rhinocort nasal spray and still taking the Allegra...I was diagnosed with ETD in my left ear and in November 2007 I was sick for three weeks, got better and then got sick again after Christmas.
They are not sharp pains but more of a constant 'throb' and can go on for hours. Pain relief medication does nothing and the only relief I can get at all is the application of something topical like '4-Head' or the American 'Head-On'. Although I have been a reasonably 'active' drinker in the past, if anything now, at the age of 61 (male), I rarely have more than two drinks at a time ... which is why I'm surprised at the onset of these headaches.
Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. And ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using. As I started a new treatment, I will take the test this week-end to see if there is any progress.
Five months after the implant I elected to have the swine flu vaccination which resulted in a numb feeling and tingling in the extremities along with diarrhea and dizziness that subsided after a few days. Since then the tingling has combined with the aching in the lower extremities and progressed upward to include the thighs. Exercise makes all of the symptoms worse, as I experience severe aching and muscle twitching after any kind of physical activity.
MedHelp Health Answers